Journal of Symbolic Logic

Identities on Cardinals Less Than $\aleph_\omega$

M. Gilchrist and S. Shelah

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 61, Issue 3 (1996), 780-787.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183745076

Mathematical Reviews number (MathSciNet)
MR1412509

Zentralblatt MATH identifier
0866.03026

JSTOR
links.jstor.org

Citation

Gilchrist, M.; Shelah, S. Identities on Cardinals Less Than $\aleph_\omega$. J. Symbolic Logic 61 (1996), no. 3, 780--787. https://projecteuclid.org/euclid.jsl/1183745076


Export citation